# SDR DALA2024011600596

- Difficulty date: January 13, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 65,849 hours, 30,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5436025) FIRST CLASS SEATS + R1 DOOR EMER LTS INOP. REPLACED BATTERY M1674 MPN OFF/ON ADD717-01-100 IAW B737 AMM 33-51. OPS CKS GOOD.
